Saturday, June 6, 2009

Midnight Manic Ramblings

It's been awhile since I discussed my med cocktail. I have successfully gone from 3,000 mg of lithium daily down to 600. Now is the time to wean off Cymbalta.

Cymbalta has been a real pain for me, med wise. I realize it works for some, but it's not working for me. So now I am weaning- and have become manic and suicidal at the same time. I feel like my skin is literally crawling with creepy crawlies, I feel like my heart is pounding out of my chest. And I close my eyes to get some relief- I see myself floating in the bath tub, water a bright crimson red. Or, I see myself hanging from the tree outside my kitchen window- the birds who live there, in a Hitchcockian fashion, pecking out my eyes.


I posted this video once before. I love the gorgeous imagery , I love the song, and yes, it, for me seems 100 percent accurate. I pray that no one else feels this way from this drug. I pray no one else ever feels like I do. Walking on a tightrope, like one of the Wallendas, between the Twin Towers- and about to fall, so close to fall- so close to flying.




Today running my errands, I went past the cemetary. They were digging a grave. I don't want to go in the ground waiting for the worms. I am and have been scared of worms all my life.

I cannot fly. I am afraid of heights. I have to learn how not to be afraid. If I don't, my life will run out. I am scared beyond anything it will be sooner than later. I want to fly. I want to soar beyond the heavens, past the stars, to peace.


I want to fly
I want to fly
I want to fly

Oh God please, let me fly

8 comments:

Ana said...

Susan,
I felt my heart pounding and drug-induced suicide ideation when I was tapering off Effexor and plenty other symptoms.
Of course you have to be scared. All of a sudden you start feeling strange things in your body and soul that you never felt! It's normal to be scared.
Go slowly, very slowly.
Let your body adjust to the lower dose and get some rest before reducing the dose again.
Love,
Ana

Gianna said...

susan...it's totally awesome that you've gotten so low on the lithium...

congrats!!

with the cymbalta...(I think it's like Effexor--in that it's a capsule with little spheres in it, right?)

anyway, in general, what people do is open the capsule, and take out just a couple at a time...then shut the capsule back up and take it.

you can control this and literally take a year or two years to get off it...some people really need to do it that slowly...and if you can have patience it really helps you avoid horrible problems in most instances...

I got off effexor like that many years ago...counting pellets..

best of luck and lots of love to you.

susan said...

@Ana, thank you for always having compassion for me about drug taperings. I have never had Effexor, but I understand and am grateful to have a friend like you!


@Gianna-counting pellets and putting the cat in the bathroom until all pellets are counted and accounted for. Last time she jumped on the counter, pellets went all over, and vacuum and cleaner had to be used. Your blog inspires me.....

Mark p.s./Mark p.s.2 said...

I hope you feel better soon! You do not want to die, so the visual imaginings of death are disturbing indeed. Maybe they mean something else?

susan said...

Mark- the death card in the tarot deck usually means rebirth....

Maybe it's that.

pandalopes said...

Cymbalta is the devil re-incarnate. I took it one dose and went batshit manic within 3 hours. I'm amazed you were able to handle that much lithium in your system on a regular basis. I tried to kill myself on lithium once and managed to get to 1200mg before going into full toxicity, heart problems and all. Drugs are such a tricky business. I hope this gets better for you, if drugs are crucial to your recovery process.

I have the same fear of being buried. I use to worry of being buried alive...I worry still that I'll die and be buried instead of the cremation that I preferred.


This is my first visit to your blog (obviously) and I plan to stick around. Hopefully, it's not an issue.

susan said...

Hi Pandalopes!

First of all, I have been to your blog and added it to my RSS feeds. It's a lovely birth of a blog and shows a lot of talent.

Second, I don't mind to have a reader. Especially one who likes Pandas. I have two pandas that sleep in bed with me every night, mine and the one that belongs to the cat.

I went to a lawyer friend of mine and he drew up something in 2 minutes that was legal and then he had notorized that gave to my parents. No burial. No autopsy. Creamate only. I hope they or my sister honor it .

Thank you for visiting, and thank you for letting me read your blog......

-Susan

renee said...

you've been on my bloglines forever, but i don't think that i've ever commented before. so, um, hi. you're not alone.

Related Posts with Thumbnails